I have been prescribed clonidine and i have tramadol left from an old script. my question is how well does the clonidine work and does tramadol help also?
Some say the clonidine is close to a miracle during WD some say they didn't think it did much, so it is a matter of opinion. It helps with bp problems, fight or flight response, anxiety, and sleep issues during WD. The tramadol is an opoid, so you will just be prolong the wd period in the long run with that. Personally, i would advise you not to take the tramadol. There is another Rx med some drs use during Wd called methacarbomol for restlessness and rls associated with wd. If and when u r physically able to walk or do some other physical exercise, do it. it helps lessen and shorten the wd period. Good luck, pattishan
I agree with patti on the Tramadol issue, it will only prolong you WD, try to get rid of it, as it will be too tempting while in withdrawal. You might want to google The Thomas Recipe for opiate withdrawal, 'tis a list of over the counter meds and supplements and rx meds one needs while detoxing.
I am hoping you will have an easy go of it as you were only using opiate for one year.
Come here often for support. We will be here for you if you need any help.
Best of luck to you,
So far, it's unanimous. The trams are addicting too and just as hard to quit. They also lower the "seizure threshold" and make people more prone to convulsions/seizures. I've read a lot of good reviews on clonidine, especially when prescribed during opioid cessation. Hang in there, blewsky, it will get easier with time. Are you trying this "cold turkey?" Sweetlemon took that route and has been clean and happy for quite a long time! Good luck to you and wishing you the very best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 1 answer
Posted 16 Nov 2010 • 2 answers
Posted 17 Dec 2010 • 2 answers
Posted 17 Jan 2012 • 2 answers
I have been taking tramadol - 3X 50 mgs a day for about 2 weeks - I stopped I had withdrawal. Help!?
Posted 5 Apr 2012 • 5 answers